# SDR REXA2022072101638

- Difficulty date: May 14, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Fs 785-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL SEGMENT F.S.785 TO F.S.847+8.5 IS CORRODED.	REMOVED CORRODED R/H SIDE SEAT RAIL FROM F.S.785 TO F.S.847+8.5 AND INSTALLED NEW SERVICABLE SEAT RAIL IAW CRJ 900 AMM 53-00-49-400-801-A19.
